Clarification of the name Ramalina linearis

Stevens G.N. (1983) Clarification of the name Ramalina linearis. The Lichenologist, 15 PART 1: 99-101.

Author Stevens G.N.
Title Clarification of the name Ramalina linearis
Journal name The Lichenologist   Check publisher's open access policy
ISSN 0024-2829
Publication date 1983-01-01
Sub-type Article (original research)
Volume 15
Issue PART 1
Start page 99
End page 101
Total pages 3
Subject 1110 Nursing
1105 Dentistry
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 11:00:44 EST by System User